# SDR DALA2023021301105

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,377 hours, 20,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 2L ENTRY DOOR ARM LIGHT FLICKERS. CORRECTIVE ACTION: DURING INSPECTION OF 2L DOOR SLIDE LIGHT PUSH BUTTON DAMAGE. R/R PUSH BUTTON AS PER B767-3 AMM 52-73 OPS CHK NML DEFERRAL AND PLACARD REMOVED A/C OK FOR SVC (9919926)
